On the change in the number of discontinuity points of singular periodic solutions
Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 385-389
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_3_a14,
author = {Yu. V. Churin},
title = {On the change in the number of discontinuity points of singular periodic solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {385--389},
year = {1997},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_3_a14/}
}
Yu. V. Churin. On the change in the number of discontinuity points of singular periodic solutions. Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 385-389. http://geodesic.mathdoc.fr/item/DE_1997_33_3_a14/